AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Derivates of Interval Functions
Brian S. Thomson

Memoirs of the American Mathematical Society
1991; 186 pp; softcover
Volume: 93
ISBN-10: 0-8218-2503-8
ISBN-13: 978-0-8218-2503-7
List Price: US$25
Individual Members: US$15
Institutional Members: US$20
Order Code: MEMO/93/452
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia